I am a 21-year old healthy (as far as I know) male. I live a busy life as a chef and student, but I manage my time so I know my symptoms are not due to stress. For the past 3 weeks, I have been having diarrhea every day. It is usually completely liquid with few signs of anything solid (food pieces, etc), foul smelling, and oddly yellow-ish in color. The times when I have had a solid bowel movement, it is because I have taken Kaopectate. On those occasions, the fecal matter is black, almost gritty, and again foul smelling. I have not changed my diet within the past few months, nor have I traveled anywhere. I would have normally seen a doctor after the second or third day, but I don't currently have a GP to see. Any help would be greatly appreciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.